# SDR USAA001729

- Difficulty date: October 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Cracked
- Location: Slats
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT TRAILING EDGE WEDGE CRACKED 12.5 INCHES, ENTIRE WIDTH OF THE WEDGE.  REMOVED DAMAGED CORE PER EA 68081 AND SRM 51-40-10 AND 51-70-10.  (M)
